Folgen
Massimiliano Morini
Massimiliano Morini
Bestätigte E-Mail-Adresse bei unipr.it
Titel
Zitiert von
Zitiert von
Jahr
Isoperimetry and stability properties of balls with respect to nonlocal energies
A Figalli, N Fusco, F Maggi, V Millot, M Morini
Communications in Mathematical Physics 336, 441-507, 2015
2032015
Minimality via second variation for a nonlocal isoperimetric problem
E Acerbi, N Fusco, M Morini
Communications in Mathematical Physics 322, 515-557, 2013
1672013
Nonlocal curvature flows
A Chambolle, M Morini, M Ponsiglione
Archive for Rational Mechanics and Analysis 218, 1263-1329, 2015
992015
A vanishing viscosity approach to quasistatic evolution in plasticity with softening
GD Maso, A DeSimone, MG Mora, M Morini
Archive for rational mechanics and analysis 189, 469-544, 2008
952008
A quantitative isoperimetric inequality for fractional perimeters
N Fusco, V Millot, M Morini
Journal of Functional Analysis 261 (3), 697-715, 2011
812011
Equilibrium configurations of epitaxially strained crystalline films: existence and regularity results
I Fonseca, N Fusco, G Leoni, M Morini
Archive for rational mechanics and analysis 186, 477-537, 2007
792007
Surfactants in foam stability: A phase-field model
I Fonseca, M Morini, V Slastikov
Archive for rational mechanics and analysis 183, 411-456, 2007
642007
A higher order model for image restoration: the one-dimensional case
GD Maso, I Fonseca, G Leoni, M Morini
SIAM Journal on Mathematical Analysis 40 (6), 2351-2391, 2009
632009
Equilibrium configurations of epitaxially strained elastic films: second order minimality conditions and qualitative properties of solutions
N Fusco, M Morini
Archive for Rational Mechanics and Analysis 203, 247-327, 2012
582012
Cascade of minimizers for a nonlocal isoperimetric problem in thin domains
M Morini, P Sternberg
SIAM Journal on Mathematical Analysis 46 (3), 2033-2051, 2014
482014
Necessary and sufficient conditions for the chain rule in and
G Leoni, M Morini
Journal of the European Mathematical Society 9 (2), 219-252, 2007
482007
Existence and uniqueness for a crystalline mean curvature flow
A Chambolle, M Morini, M Ponsiglione
Communications on Pure and Applied Mathematics 70 (6), 1084-1114, 2017
472017
Existence and uniqueness for anisotropic and crystalline mean curvature flows
A Chambolle, M Morini, M Novaga, M Ponsiglione
Journal of the American Mathematical Society 32 (3), 779-824, 2019
422019
On optimal regularity of free boundary problems and a conjecture of De Giorgi
H Koch, G Leoni, M Morini
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
382005
Motion of elastic thin films by anisotropic surface diffusion with curvature regularization
I Fonseca, N Fusco, G Leoni, M Morini
Archive for Rational Mechanics and Analysis 205, 425-466, 2012
362012
Globally stable quasistatic evolution in plasticity with softening
GD Maso, A DeSimone, MG Mora, M Morini
arXiv preprint arXiv:0704.2984, 2007
362007
A nonlocal mean curvature flow and its semi-implicit time-discrete approximation
A Chambolle, M Morini, M Ponsiglione
SIAM Journal on Mathematical Analysis 44 (6), 4048-4077, 2012
352012
A second order minimality condition for the Mumford-Shah functional
F Cagnetti, MG Mora, M Morini
Calculus of Variations and Partial Differential Equations 33, 37-74, 2008
342008
Engineering curvature-induced anisotropy in thin ferromagnetic films
OA Tretiakov, M Morini, S Vasylkevych, V Slastikov
Physical review letters 119 (7), 077203, 2017
322017
Mumford–Shah functional as γ-limit of discrete Perona–Malik energies
M Morini, M Negri
Mathematical Models and Methods in Applied Sciences 13 (06), 785-805, 2003
322003
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20